# SDR USAA2011121300008

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 37,413 hours, 13,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 61639103
- Part serial: 7491204
- Condition: Defective
- Location: R3 Door
- Part time: 22,536 hours, 8,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MAT CHECK - SAFETY PIN DID NOT ENGAGE R3 DOOR RESERVOIR OPERATION VALVE CAUSING SLIDE DEPLOYMENT WHEN DOOR OPENED.  REPLACED R3 DOOR RESERVOIR ASSEMBLY IAW A312 AMM 25-62-49-000-001 & 33-51-00-710-001.
